References

  1. Levin B.Ja. Distribution of zeros of entire functions. Hos.-Tehn. Publ., Moscow, 1956. (in Russian)
  2. Goldberg A.A., Korenkov N.E. Asymptotics of the logarithmic derivative of an entire function of completely regular growth. Sibirsk. Mat. Zh. 1980, 21 (3), 63-79. (in Russian)
  3. Goldberg A.A., Strochyk N.N. Asymptotic behavior of meromorphic functions of completely regular growth and their logarithmic derivatives. Sibirsk. Mat. Zh. 1985, 26 (6), 29-38. (in Russian)
  4. Zabolotskyj M.V. Asymptotics of the logarithmic derivative for an entire function of order zero. Ukrain. Mat. Zh. 1999, 51 (1), 32-40. (in Ukrainian)
  5. Macintyre A.J., Fuchs W.H.J. Inequalities for the logarithmic derivatives of a polynomial. J. Lond. Math. Soc. 1940, 15, 162-168.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.